# SDR GTIA2025031338796

- Difficulty date: March 11, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 18,286 hours, 6,821 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED A FUME EVENT WHILE ON FINAL APPROACH ALT APROX 4000FR. WE DID NOT PRECIEVE FUMES IN COCKPIT-INSPECTED AND FOUND ENG 2 OIL OVER SERVICED. DESERVICED ENG 2 IAW AMM 12-13-79. RAN ENG 2 WITH ENG 2 BLEED ON AND APU BLEED OFF WOTH PACK 2 ON. SMELL STILL PERSISTANT REF LP 3572833-1 FOR FURTHER MX ACTION
